# SDR UALA2012060803136

- Difficulty date: June 5, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 37,269 hours, 15,395 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: B372BAM0511
- Part serial: 107
- Condition: Faulty
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR SERVO FAULT DISPLAYED ON UPPER ECAM SCREEN.  REPLACED NR 1 SEC.  ACCOMPLISHED SAT CAT III CHECK EF MM.  TESTED GOOD.
